# SDR 2008UALA06346

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 25,600 hours, 6,521 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LAMP STRIP AT 26HJ IS INOP.  TRIED A NEW STRIP LAMP ASSY, NO HELP.  REPAIRED LOOSE PLUG UNDER SEAT.  OP'S CHECKED GOOD.
